On Tuesday, I forgot to take my Anti-Depressants (100mg of Pristiq) until it got to about 3pm (I usually take them around 9). By this time I was feeling dizzy, lightheaded, nauseous, headachy etc. this feeling also continued to overwhelm me on Wednesday and now it’s Thursday and I’m still feeling headachy, nauseous, dizzy, lightheaded. Does anyone know how long I will feel like this for or know how to stop it? If so, it will be extremely appreciated! Thanks x
jaxon; Sorry this is a bad problem when you miss a pill, But normally it does not last this long with most people from just one pill. So I would think you should start to notice a difference anytime now. Most the time it is just a few day. But just remember that you need to take your medication every day and about the same time each day or this is what can happen. I would at most give it until Monday and if still problems you should call your doctor. The problem is that we are all different and the medication reacts differently on many of us. But you should be just fine anytime now. I know what this feels like and it is not fun. But you should be just fine anytime now.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2015 • 1 answer
Posted 22 Mar 2016 • 1 answer
Posted 1 Feb 2017 • 3 answers
Posted 13 Feb 2018 • 0 answers
Posted 4 Jul 2018 • 3 answers